# SDR DALA2018041402570

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,363 hours, 36,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat Cove
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT COVE SKIN IS CRACKED AT INBD SIDE OF INBD SLAT TRACK FITTING.  REPAIRED THE SLAT COVE SKIN AT OSS 736.70 IAW ER/A 556511-14, REV, ORIGINAL.
